Next Article in Journal
A Regularity Criterion in Weak Spaces to Boussinesq Equations
Next Article in Special Issue
An Improvement on the Upper Bounds of the Partial Derivatives of NURBS Surfaces
Previous Article in Journal
A Family of Theta-Function Identities Based upon Combinatorial Partition Identities Related to Jacobi’s Triple-Product Identity
Previous Article in Special Issue
Geometric Properties and Algorithms for Rational q-Bézier Curves and Surfaces
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 919

Article: Normal Partner Curves of a Pseudo Null Curve on Dual Space Forms
Authors: by Jinhua Qian, Xueqian Tian and Young Ho Kim
Link: https://www.mdpi.com/2227-7390/8/6/919

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop